Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 11, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Mar 29, 2011, 5:38 PM EDT for Palm Beach County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2011, 5:38 PM EDT (21:38 UTC)
- Expired
- Mar 29, 2011, 6:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 94 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 950 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
913
WUUS52 KMFL 292138
SVRMFL
FLC099-292230-
/O.NEW.KMFL.SV.W.0011.110329T2138Z-110329T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
538 PM EDT TUE MAR 29 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 630 PM EDT
* AT 532 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 7 MILES WEST OF MISSION BAY...AND MOVING NORTHEAST AT 15
MPH.
* THE STORM WILL AFFECT...
MISSION BAY...
WHISPER WALK...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
VILLAGE OF GOLF...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 70
MPH...HAIL UP TO BASEBALL SIZE OR LARGER...DEADLY LIGHTNING...AND
VERY HEAVY RAINFALL. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.
&&
LAT...LON 2634 8022 2633 8041 2641 8042 2671 8023
2651 8005
TIME...MOT...LOC 2137Z 220DEG 13KT 2642 8031
$$
BAXTER3 follow-up statements
050
WWUS52 KMFL 292150
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
550 PM EDT TUE MAR 29 2011
FLC099-292230-
/O.CON.KMFL.SV.W.0011.000000T0000Z-110329T2230Z/
PALM BEACH FL-
550 PM EDT TUE MAR 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEAST CENTRAL PALM BEACH COUNTY...
AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LOXAHATCHEE NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT 15
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOCA RATON EQUESTRIAN CENTER...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
VILLAGES OF ORIOLE...
VILLAGE OF GOLF...
ABERDEEN...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.
LAT...LON 2636 8025 2637 8034 2642 8040 2671 8023
2651 8005
TIME...MOT...LOC 2150Z 220DEG 13KT 2646 8028
$$
BAXTER233
WWUS52 KMFL 292207
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
607 PM EDT TUE MAR 29 2011
FLC099-292230-
/O.CON.KMFL.SV.W.0011.000000T0000Z-110329T2230Z/
PALM BEACH FL-
607 PM EDT TUE MAR 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...
AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LOXAHATCHEE NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT 15
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
ABERDEEN...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.
LAT...LON 2644 8023 2642 8026 2647 8036 2671 8023
2653 8006
TIME...MOT...LOC 2206Z 220DEG 13KT 2650 8024
$$
BAXTER078
WWUS52 KMFL 292215
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
615 PM EDT TUE MAR 29 2011
FLC099-292223-
/O.CAN.KMFL.SV.W.0011.000000T0000Z-110329T2230Z/
PALM BEACH FL-
615 PM EDT TUE MAR 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
IS CANCELLED...
THE THUNDERSTORM HAS WEAKEN BELOW SEVERE LIMITS. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...THE STORM WILL CONTINUE
TO PRODUCE LIGHTNING STRIKES...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL
AND SMALL HAIL. PEOPLE IN EAST CENTRAL PALM BEACH COUNTY NEED TO STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES ENCASE
THE STORM RESTRENGTHEN.
LAT...LON 2644 8023 2642 8026 2647 8036 2671 8023
2653 8006
TIME...MOT...LOC 2213Z 220DEG 13KT 2652 8022
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 4:09 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Mar 29, 4:09 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 409 PM EDT TUE MAR 29 2011 .UPDATE... SHOWERS AND THUNDERSTORMS HAVE DEVELOP OVER THE INTERIOR AREAS OF MIAMI-DADE AND BROWARD COUNTIES THIS AFTERNOON. THESE STORMS WILL PUSH EAST INTO THE METRO AREAS DURING THE AFTERNOON AND EARLY EVEN HOURS. SO HAVE UP THE POPS FOR BROWARD AND MIAMI-DADE COUNTIES FOR REST OF THIS AFTERNOON INTO EARLY EVENING HOURS. && BAXTER .PREV DISCUSSION... /ISSUED 238 PM EDT TUE MAR 29 2011/ ..POSSIBLE STRONG STORMS ON THURSDAY FOR SOUTH FLORIDA... DISCUSSION... THE STATIONARY FRONT WILL CONTINUE TO DISSIPATE THIS AFTERNOON OVER CENTRAL FLORIDA. THIS WILL KEEP THE STEERING FLOW OVER THE CWA IN A SOUTH TO SOUTHWEST DIRECTION AND ALLOW FOR THE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THAT DO DEVELOP OVER THE INTERIOR AREAS TO PUSH NORTH TO NORTHEAST AND TOWARDS THE LAKE OKEECHOBEE AND EASTERN SECTIONS OF SOUTH FLORIDA THIS AFTERNOON INTO THIS EVENING. SO WILL CONTINUE THE CHANCE POPS FOR THE AREA THROUGH THIS AFTERNOON WITH THE HIGHEST POPS OVER THE LAKE OKEECHOBEE AND NORTHEAST PORTIONS OF THE CWA. THE SHOWERS AND THUNDERSTORMS SHOULD END OVER THE CWA THIS EVENING AS THE HEATING OF THE DAY IS LOST. HOWEVER...THE WINDS WILL BECOMING AROUND TO THE SOUTHEAST DIRECTION AS HIGH PRESSURE BUILDS OVER THE CWA FROM THE FLORIDA KEYS. SO THIS WILL ALLOW FOR A FEW SHOWER TO WORK INTO THE EAST COAST METRO AREAS DURING THE OVERNIGHT HOURS. SO WILL END THE SHOWER AND THUNDERSTORM THREAT FOR MOST AREAS BY MIDNIGHT NIGHT...WITH THE EAST COAST AREAS SEE SLIGHT CHANCE OF SHOWERS AFTER MIDNIGHT. THERE COULD ALSO BE SOME FOG FORMATION OVER THE INTERIOR AND WEST COAST AREAS LATE TONIGHT...DUE TO THE LOW LEVEL MOISTURE IN PLACE ALONG WITH THE LIGHT WINDS. WEDNESDAY INTO THURSDAY... THE HIGH WILL REMAIN OVER SOUTH FLORIDA ON WEDNESDAY BEFORE GETTING PUSH EAST INTO THE ATLANTIC WATERS WEDNESDAY NIGHT INTO THURSDAY...AS A TROUGH OF LOW PRESSURE MOVES EAST FROM THE CENTRAL PLAIN STATES INTO THE EASTERN US. THIS WILL ALLOW FOR A COLD FRONT TO WORK INTO CENTRAL FLORIDA ON THURSDAY...AND ALLOW FOR THE STEERING FLOW TO SWING FROM A SOUTHEAST DIRECTION WEDNESDAY TO A SOUTHWEST DIRECTION ON THURSDAY WHILE BECOMING BREEZY BY THURSDAY OVER THE CWA. THIS BREEZY SOUTHWEST STEERING FLOW WILL ALLOW FOR TEMPERATURES TO WARM UP TO NEAR RECORD HIGHS OVER THE EAST COAST METRO AREAS ON THURSDAY. MORE ON THIS IN THE CLIMATE SECTION BELOW. AT THE SAME TIME...A MID TO UPPER LEVEL JET OF 100 TO 130 KNOTS WILL BE MOVING THROUGH CENTRAL FLORIDA WITH A LOW TO MID LEVEL JET OF 40 TO 50 KNOTS WORKING THROUGH SOUTH CENTRAL FLORIDA. THIS WILL ALLOW FOR THUNDERSTORMS TO DEVELOP AHEAD OF THE FRONT OVER SOUTH FLORIDA WHERE SOME OF THEM COULD BECOME STRONG. THE STORM PREDICTION CENTER HAS ALSO PUT THE NORTHERN AREAS OF THE CWA IN A SLIGHT RISK OF SEVERE WEATHER FOR THURSDAY. SO WILL MENTION THIS IN THE HWO AFTERNOON PACKAGE FOR THURSDAY. IF THIS TREND CONTINUES IN LATER FORECAST THEN THE POSSIBILITY OF STRONG OR EVEN SEVERE WORDING WILL BE NEEDED IN THE ZONES FOR THURSDAY IN LATER FORECAST PACKAGES. EXTENDED FORECAST... ONCE THE FRONT CLEAR SOUTH FLORIDA ON FRIDAY...HIGH PRESSURE WILL THEN BUILD BACK INTO THE AREA FROM THE NORTH FOR THIS WEEKEND INTO EARLY NEXT WEEK. THIS WILL BRING BACK THE DRY WEATHER TO THE AREA FOR THIS WEEKEND INTO EARLY NEXT WEEK. MARINE... THE WINDS WILL CONTINUE TO SOUTHERLY THIS AFTERNOON BEFORE BACKING TO A SOUTHEAST DIRECTION LATE TONIGHT INTO WEDNESDAY. THE WINDS WILL THEN SWING TO A SOUTHWEST DIRECTION ON THURSDAY AHEAD OF A COLD FRONT. THE SPEEDS WILL BE LESS THAN 15 KNOTS TONIGHT THROUGH WEDNESDAY NIGHT...BEFORE INCREASING INTO 15 TO 20 KNOTS ON THURSDAY OVER ALL OF THE CWA WATERS. THIS WILL KEEP THE SEAS BELOW 6 FEET THROUGH THURSDAY. SO BOATING CONDITIONS SHOULD BE GOOD OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS. SOME OF THE THUNDERSTORMS COULD EVEN BE STRONG ON THURSDAY OVER THE CWA WATERS. FIRE WEATHER... THE RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT ON WEDNESDAY INTO THURSDAY OVER SOUTH FLORIDA...BUT COULD FALL DOWN INTO THE UPPER 30S ON THURSDAY OVER THE EAST COAST METRO AREAS. SO AT THIS TIME DO NO EXPECT ANY PROBLEMS IN THE FIRE WEATHER THROUGH THURSDAY. CLIMATE... THE HIGHS ON THURSDAY SHOULD BE ABLE TO GET UP TO AROUND 90 DEGREES ALONG THE EASTERN AREAS OF THE CWA...DUE TO THE SOUTHWEST BREEZY WINDS. HERE ARE THE FORECAST HIGHS AND RECORD HIGHS FOR THURSDAY: CITIES FORECAST HIGHS RECORD HIGHS MIAMI 90 91 - 2000 FORT LAUDERDALE 90 92 - 2000 WEST PALM BEACH 90 92 - 1926 MIAMI BEACH 88 90 - 1980 && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 87 72 90 / 30 20 10 50 FORT LAUDERDALE 74 86 74 90 / 20 20 10 50 MIAMI 73 88 73 90 / 20 20 10 40 NAPLES 70 86 72 84 / 10 20 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...54/BNB AVIATION/RADAR/FIRE...47/RGH
Hazardous weather outlook, Mar 29, 2:09 PM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 209 PM EDT TUE MAR 29 2011 FLZ063-066>075-168-172>174-300915- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 209 PM EDT TUE MAR 29 2011 ...SCATTERED SHOWERS AND THUNDERSTORMS MAINLY IN THE AFTERNOON... ...SOME THUNDERSTORMS COULD PRODUCE STRONG GUSTY WINDS AND SMALL HAIL... ...SLIGHT RISK OF URBAN TYPE FLOODING... ...STRONG THUNDERSTORMS POSSIBLE THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH FLORIDA AND ADJACENT WATERS TODAY. THE PRIMARY HAZARD WILL BE FREQUENT TO EXCESSIVE LIGHTNING STRIKES, ALTHOUGH A FEW STORMS COULD BECOME STRONG WITH WIND GUSTS TO NEAR 45 TO 55 MPH AND SMALL HAIL. WIND: WITH THE OCCURRENCE OF A THUNDERSTORM, GUSTY WINDS TO NEAR 45 TO 55 MPH MAY BE POSSIBLE. HAIL: UP TO DIME SIZED HAIL IS POSSIBLE WITH THE STRONGEST STORMS. FLOODING: DUE TO THE WIDESPREAD RAINFALL ACROSS SOUTH FLORIDA ON MONDAY, ANY ADDITIONAL RAINFALL ACCUMULATION TODAY WILL MORE EASILY RUNOFF. THEREFORE, THERE IS A SLIGHT RISK OF URBAN TYPE FLOODING ACROSS SOUTH FLORIDA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY AHEAD OF AN APPROACHING COLD FRONT. A FEW STORMS COULD BE STRONG WITH THE MAIN IMPACT BEING STRONG GUSTY WINDS, FREQUENT TO EXCESSIVE LIGHTNING, SMALL HAIL AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Mar 29, 4:37 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 437 PM EDT TUE MAR 29 2011 FLZ066-067-070>072-292115- HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- 437 PM EDT TUE MAR 29 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN BROWARD COUNTY SOUTHWESTERN PALM BEACH COUNTY SOUTHEASTERN HENDRY COUNTY EXTREME EAST CENTRAL COLLIER COUNTY * FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...AND UP TO NICKEL-SIZED HAIL. * UNTIL 515 PM EDT AT 435 PM EDT...DOPPLER RADAR HAS INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF ROTENBERGER WILDLIFE MANAGEMENT AREA TO 5 MILES SOUTH OF MILE MARKER 30 ON ALLIGATOR ALLEY...MOVING NORTHEAST AT 15 MPH. * THE LINE OF STORMS WILL AFFECT... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL... ROTENBERGER WILDLIFE MANAGEMENT AREA... EAST TOLL GATE ON ALLIGATOR ALLEY... INTERSECTION I-75 AND U.S. 27... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2649 8066 2617 8040 2598 8057 2633 8101 TIME...MOT...LOC 2036Z 245DEG 13KT 2633 8087 2608 8055 BAXTER
Local storm report, Mar 29, 5:03 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
503 PM EDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 2 WSW METRO ZOO 25.61N 80.42W
03/29/2011 E1.00 INCH MIAMI-DADE FL BROADCAST MEDIA
A MEMBER OF THE MEDIA RELAYED REPORTS OF DIME TO
QUARTER-SIZED HAIL NEAR THE INTERSECTION OF SW 154TH
AVENUE AND EUREKA DRIVE/184TH STREET.
&&
ROSSSpecial weather statement, Mar 29, 5:16 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 516 PM EDT TUE MAR 29 2011 FLZ071-292215- INLAND BROWARD COUNTY FL- 516 PM EDT TUE MAR 29 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN BROWARD COUNTY * FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH AND UP TO NICKEL-SIZED HAIL. * UNTIL 615 PM EDT AT 514 PM EDT...STRONG THUNDERSTORM 7 MILES WEST OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MOVING WEST AT 5 MPH. * THE STORM WILL AFFECT... MICCOSUKEE SERVICE PLAZA... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2625 8058 2602 8058 2602 8086 2623 8085 TIME...MOT...LOC 2115Z 072DEG 6KT 2612 8073 KOB
Local storm report, Mar 29, 5:20 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
520 PM EDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND GST 10 W WESTON 26.11N 80.55W
03/29/2011 M47.00 MPH BROWARD FL BROADCAST MEDIA
A THUNDERSTORM WIND GUST OF 47 MPH WAS RECORDED BY A
LOCAL MEDIA MESONET SENSOR AT 437 PM EDT NEAR MILE MARKER
34 ON I-75.
&&
ROSSSpecial weather statement, Mar 29, 5:23 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 523 PM EDT TUE MAR 29 2011 FLZ067-068-072-168-292145- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL-METRO BROWARD COUNTY FL- 523 PM EDT TUE MAR 29 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EXTREME NORTHEASTERN BROWARD COUNTY SOUTHEASTERN PALM BEACH COUNTY * FOR FREQUENT TO EXCESSIVE LIGHTNING...POSSIBLE LARGE HAIL AND GUSTY WINDS TO 55 MPH. * UNTIL 545 PM EDT AT 518 PM EDT...A SEVERE THUNDERSTORM NEAR WHISPER WALK WAS MOVING NORTHEAST AT 5 MPH. IF THE THUNDERSTORM CONTINUES ON THIS TRACK...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED FOR EAST CENTRAL PALM BEACH COUNTY. * THE STORM WILL AFFECT... RURAL SOUTHEASTERN PALM BEACH COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2665 8009 2644 8008 2630 8021 2651 8026 TIME...MOT...LOC 2121Z 220DEG 4KT 2642 8022 KOB
Special weather statement, Mar 29, 5:24 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
524 PM EDT TUE MAR 29 2011
FLZ067-292200-
INLAND PALM BEACH COUNTY FL-
524 PM EDT TUE MAR 29 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN RURAL PALM BEACH COUNTY
* FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...AND UP TO NICKEL-SIZED HAIL
* UNTIL 600 PM EDT
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM NEAR ROTENBERGER WILDLIFE MANAGEMENT
AREA...MOVING NORTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
ROTENBERGER WILDLIFE MANAGEMENT AREA...
HOLEY LAND WILDLIFE MANAGEMENT AREA...
AND SURROUNDING AREAS.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2633 8069 2633 8086 2633 8088 2645 8088
2657 8074 2640 8058
TIME...MOT...LOC 2123Z 231DEG 8KT 2637 8082
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 21 min |
| Mar 28, 8:55 PM EDT | Special Marine Warning | MFL | 50 min | |
| Mar 28, 11:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Mar 29, 12:41 AM EDT | Special Marine Warning | MFL | 64 min | |
| Mar 29, 3:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Mar 29, 3:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Mar 29, 3:47 PM EDT | Special Weather Statement | MFL | Monroe | 58 min |
| Mar 29, 3:54 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Mar 29, 4:02 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 58 min |
| Mar 29, 4:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Mar 29, 4:22 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 25 min |
| Mar 29, 4:37 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Mar 29, 4:48 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 57 min |
| Mar 29, 4:51 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 20 min |
| Mar 29, 5:16 PM EDT | Special Weather Statement | MFL | Broward | 59 min |
| Mar 29, 5:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 22 min |
| Mar 29, 5:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| Mar 29, 5:34 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 27 min |
| Mar 29, 6:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 58 min |
| Mar 29, 6:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 29, 6:14 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.